... and usana essentials for his vit and minerals. can he take it all in one day, because right now after taking these suppliments for 5 days he is feeling dizzy.. he is already 55 years old
If the dizziness has started after he started taking the supplements then it's probably a good idea to stop taking them. It is difficult to know whether there are any interactions between his medicines and the supplements.
If he still feels unwell it will be a good idea to see his doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2010 • 4 answers
Posted 11 Dec 2011 • 1 answer
Posted 21 Apr 2012 • 1 answer
High Blood Pressure - My girlfriend started feeling ill about an hour ago and she has a temp of 101?
Posted 20 Jan 2015 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer